MathSciNet Relay Station
MathSciNet bibliographic data
MR589100 (82d:58012) 58C27 (32B99 57R45)
Kuo, Tzee Char The modified analytic trivialization of singularities. J. Math. Soc. Japan 32 (1980), no. 4, 605–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement